Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 56, NWS Green Bay, WI

August 3, 2017

NWS Green Bay, WI issued this small craft advisory at Aug 3, 2017, 3:28 AM CDT. It took effect at Aug 3, 2017, 3:21 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2017, 3:28 AM CDT (08:28 UTC)
In effect from
Aug 3, 2017, 3:21 PM CDT
Expired
Aug 4, 2017, 9:26 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

020 
WHUS73 KGRB 030828
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CDT THU AUG 3 2017

...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS 
TONIGHT...

.PERSISTENT EASTERLY WINDS WILL CAUSE WAVES TO BUILD ALONG THE 
NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. ALTHOUGH WINDS
ARE EXPECTED TO BE JUST BELOW CRITERIA, WAVES ARE EXPECTED TO
BUILD TO 3 TO 5 FEET TONIGHT. WAVES WILL EASE LATER TONIGHT AND 
FALL BELOW CRITERIA FRIDAY MORNING.

LMZ541>543-031630-
/O.CAN.KGRB.SC.Y.0055.000000T0000Z-170803T1200Z/
/O.NEW.KGRB.SC.Y.0056.170804T0000Z-170804T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 AM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT FRIDAY. 

* WINDS...SOUTHEAST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
7 follow-up statements
423 
WHUS73 KGRB 031519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT THU AUG 3 2017

...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS
TONIGHT...

.PERSISTENT EASTERLY WINDS WILL CAUSE WAVES TO BUILD ALONG THE
NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. ALTHOUGH WINDS
ARE EXPECTED TO BE JUST BELOW CRITERIA, WAVES ARE EXPECTED TO
BUILD TO 3 TO 5 FEET TONIGHT. WAVES WILL EASE LATER TONIGHT AND
FALL BELOW CRITERIA FRIDAY MORNING.

LMZ541>543-032330-
/O.CON.KGRB.SC.Y.0056.170804T0000Z-170804T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1019 AM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES... BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
146 
WHUS73 KGRB 032021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT THU AUG 3 2017

...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS
TONIGHT...

.PERSISTENT SHOWERS AND SCATTERED THUNDERSTORMS WILL POSE A
CONCERN TO MARINERS IN THE REGION. INCREASING WINDS WILL BRING
HIGHER WAVES THROUGH THE DAY FRIDAY, ALONG WITH STRONGER GUSTS.
GALE FORCE WINDS FROM THE NORTHEAST ARE EXPECTED THROUGH THE
AFTERNOON ON FRIDAY.

LMZ521-040430-
/O.EXB.KGRB.SC.Y.0056.170803T2021Z-170804T2100Z/
/O.NEW.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
321 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT
SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM CDT FRIDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS
  FRIDAY AFTERNOON.

* WAVES... BUILDING TO 3 TO 5 FEET, THEN 4 TO 7 FEET FRIDAY 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-040430-
/O.EXT.KGRB.SC.Y.0056.170803T2021Z-170804T2100Z/
/O.NEW.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
321 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT
SATURDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS
  FRIDAY AFTERNOON.

* WAVES... BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-040430-
/O.EXB.KGRB.SC.Y.0056.170803T2021Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
321 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH
  SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON.

* WAVES... BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-040430-
/O.EXT.KGRB.SC.Y.0056.170803T2021Z-170805T0600Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
321 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH
  SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON.

* WAVES... BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
354 
WHUS73 KGRB 040231
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT THU AUG 3 2017

...HIGH WAVES EXPECTED OVER THE LAKE MICHIGAN NEARSHORE WATERS
TONIGHT...

.INCREASING WINDS WILL BRING HIGHER WAVES THROUGH THE DAY FRIDAY,
ALONG WITH STRONGER GUSTS. GALE FORCE WINDS FROM THE NORTHEAST 
ARE EXPECTED THROUGH THE AFTERNOON ON FRIDAY.

LMZ521-541-041045-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/
/O.CON.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
931 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO 1 AM CDT
SATURDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 TO 40 KNOTS 
  FRIDAY AFTERNOON. 

* WAVES... BUILDING TO 3 TO 5 FEET, THEN 4 TO 7 FEET FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-041045-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
931 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS INCREASING TO 30 KNOTS WITH 
  SOME HIGHER GUSTS UP TO 35 FRIDAY AFTERNOON. 

* WAVES... BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
615 
WHUS73 KGRB 040845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT FRI AUG 4 2017

...GALE FORCE WINDS SURROUNDING DOOR COUNTY THIS AFTERNOON AND
TONIGHT...

.INCREASING WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL 
BRING HIGH WAVES TO THE NEARSHORE AND BAY WATERS TODAY AND
TONIGHT. WINDS AS HIGH AS GALE FORCE ARE EXPECTED AROUND DOOR
COUNTY LATER THIS AFTERNOON AND INTO TONIGHT. WINDS AND WAVES WILL
EASE LATER TONIGHT INTO EARLY SATURDAY. 

LMZ521-541-041645-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/
/O.CON.KGRB.GL.W.0010.170804T2100Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
345 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT SATURDAY...

* WINDS...NORTHWEST 10 TO 15 KNOTS, INCREASING TO 30 TO 35 KNOTS.
  

* WAVES...2 TO 4 FEET, BUILDING TO 4 TO 7 FEET THIS AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-041645-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
345 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...WEST 10 TO 15 KNOTS, BECOMING NORTHWEST AND INCREASING 
  TO 30 KNOTS.
  

* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
181 
WHUS73 KGRB 041357
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
857 AM CDT FRI AUG 4 2017

...GALE FORCE WINDS SURROUNDING DOOR COUNTY INTO TONIGHT...

.STRONG WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL BRING 
HIGH WAVES TO THE NEARSHORE AND BAY WATERS TODAY AND TONIGHT.
WINDS AND WAVES WILL EASE LATER TONIGHT INTO EARLY SATURDAY.

LMZ521-541-042200-
/O.CAN.KGRB.SC.Y.0056.000000T0000Z-170804T2100Z/
/O.EXT.KGRB.GL.W.0010.170804T1357Z-170805T0800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
857 AM CDT FRI AUG 4 2017

...GALE WARNING NOW IN EFFECT UNTIL 3 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO AROUND 40
  KNOTS.

* WAVES...2 TO 4 FEET, BUILDING TO 3 TO 6 FEET THIS AFTERNOON.
  HIGHEST WAVES WILL BE AROUND DEATHS DOOR AND TOWARD THE OPEN 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-042200-
/O.UPG.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
/O.EXB.KGRB.GL.W.0010.170804T1357Z-170805T0800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
857 AM CDT FRI AUG 4 2017

...GALE WARNING IN EFFECT UNTIL 3 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 3 AM CDT SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO 40 KNOTS.
  
* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-042200-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
857 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...WEST 10 TO 15 KNOTS, BECOMING NORTHWEST AND INCREASING 
  TO 30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
270 
WHUS73 KGRB 042034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT FRI AUG 4 2017

...GALE FORCE WINDS SURROUNDING DOOR COUNTY INTO TONIGHT...

.STRONG WINDS BEHIND A DEPARTING LOW PRESSURE SYSTEM WILL BRING
HIGH WAVES TO THE NEARSHORE AND BAY WATERS THROUGH TONIGHT. WINDS
AND WAVES WILL EASE OVERNIGHT INTO EARLY SATURDAY.

LMZ521-522-541-050445-
/O.CON.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
334 PM CDT FRI AUG 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SATURDAY...

* WINDS...NORTHWEST TO 30 KNOTS. GALE FORCE GUSTS TO AROUND 40
  KNOTS EARLY. WINDS EASING AND BACKING WEST 15 TO 20 KTS LATE.

* WAVES...3 TO 6 FEET. HIGHEST WAVES WILL BE AROUND DEATHS DOOR 
  AND TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-050445-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS, EASING TO 10 TO 15 KTS LATE. 
 
* WAVES...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
721 
WHUS73 KGRB 050226
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT FRI AUG 4 2017

...GUSTY WINDS WILL CONTINUE ACROSS DOOR COUNTY...

LMZ521-541-051030-
/O.CAN.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/
/O.NEW.KGRB.SC.Y.0057.170805T0226Z-170805T1400Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
926 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KTS
  EARLY. WINDS WILL EASE TO 10 TO 15 KTS BY SATURDAY MORNING. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-050330-
/O.CAN.KGRB.GL.W.0010.000000T0000Z-170805T0800Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
926 PM CDT FRI AUG 4 2017

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

$$

LMZ542-543-050330-
/O.CAN.KGRB.SC.Y.0056.000000T0000Z-170805T0600Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
926 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 2:44 AM CDT, 44 minutes earlier.

Area forecast discussion, Aug 3, 2:44 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
244 AM CDT Thu Aug 3 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 244 AM CDT Thu Aug 3 2017

Scattered showers and a few thunderstorms continue across central
and northeast Wisconsin early this morning associated with weak
isentropic lift ahead of an approaching low pressure system across
the upper Mississippi Valley region.

As the slow moving low moves through the western Great Lakes today
and tonight it will bring several rounds of showers and
thunderstorms to the area. Upstream radar observations indicate
that its not a matter of if it will rain, rather how much will
fall and and will it be severe. The area appears poised to receive
a widespread 1 to 2 inches of rain given the moisture and potent
dynamics associated with the system. Locally higher amounts are
possible given the nature of thunderstorms, with localized
flooding possible from torrential rains in stronger thunderstorms.

The other concern is severe potential given the high amount of
shear available with bulk shear values of 40 to 50 knots. The main
factor in question is the amount of instability that will be
available across the area. The models suggest MUCAPEs could be as
high as 1-2 J/g during the afternoon and evening hours. Closer
inspection of the CAPE indicates it will be very long and skinny,
which would make it tough for severe weather. In addition the
amount of MUCAPE the models are suggesting may be a bit high given
the expansive cloud cover currently in place and the amount of
cloud cover upstream. There aren't significant breaks in the
clouds to suggest the atmosphere will be able to realize that much
instability this afternoon. Therefore while the potential for
damaging winds is certainly possible given the shear values, there
are certainly a lot of factors going against the severe potential
across the cwa this afternoon and this evening.

Showers will slowly end from west to east on Friday as the low
moves away from the western Great Lakes. In its wake much cooler
temperatures are on tap as highs are limited to the 60s. In
addition a tight pressure gradient will bring gusty north to
northwest winds of 20 to 30 mph, particularly across northeast
Wisconsin.

.LONG TERM...Friday Night Through Wednesday
Issued at 244 AM CDT Thu Aug 3 2017

Focus of this forecast revolves around precip chances this weekend
and will lean on the ecmwf for the details.  For later periods,
models diverge significantly by the middle of next week, when the
next system is due to arrive.  Will therefore let the multi-model
blend populate the forecast for next week.

Friday night through Saturday night...A few showers may linger over
far northeast WI early in the evening.  Otherwise, should see
clearing skies from west to east with breezy northwest winds
diminishing during the evening.  Then a weak shortwave will bring in
more clouds for Saturday.  With daytime heating, surface based capes
between 500-1000 j/kg appear possible during the afternoon, which
could result in isolated to scattered showers and storms developing.
These should dissipate with loss of heating on Saturday evening,
leaving scattered clouds for the rest of the night. Temperatures
will be comfortable over this period, and slightly below normal.

Rest of the forecast...More showers and storms are possible on
Sunday into Sunday evening when a more vigorous shortwave trough
arrives from the northwest.  Coverage should be greater than on
Saturday due to stronger forcing and slightly higher instability,
though severe weather is not expected.  A few showers could also pop
on Monday afternoon over northern WI with flattened upper troughing
lingering overhead.  Then will be looking at a the next
shortwave/cold front arriving around midweek.  Temperatures will
remain slightly below normal over the period.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1020 PM CDT Wed Aug 2 2017

Remnants of the convection over central Wisconsin Wednesday
afternoon continue to weaken late this evening and drift over
parts of east central Wisconsin. Mainly mid level VFR clouds were
noted along with patchy MVFR cigs with the lingering light
showers late this evening. After these light showers run their
course the next few hours, focus turns to the approaching
deepening short wave trough and developing surface low. A
widespread rain will work over the state Thursday into Thursday
night. Progs continue to track the fall like surface low west to
east across the central wisconsin. Showers will be more numerous
on Thursday while cigs deteriorate over most locations late
Thursday morning into Thursday night. Scattered thunderstorms
likely, especially along and north of the warm front.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, Aug 2, 3:34 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
334 PM CDT Wed Aug 2 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032045-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
334 PM CDT Wed Aug 2 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered showers and isolated thunderstorms are expected to
linger into this evening, especially over central Wisconsin.
Severe weather is not anticipated, but the storms are expected to
be slow moving, so a few of the storms could result in heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Periods of showers and thunderstorms are expected Thursday into
Thursday evening over east-central and portions of central
Wisconsin. A few of the storms could be strong to severe,
and produce damaging winds and large hail. Meanwhile, a more
persistent rainfall with some embedded thunderstorms is expected
farther to the north and west, across north-central and far
northeast Wisconsin. Heavy rainfall is possible across the entire
area. The rainfall could be sufficient to cause some flooding. In
addition, the rainfall may result in some streams and rivers
rising to near bankfull during the weekend.

The chance of thunderstorms will continue at times through early
next week. The weather pattern does not appear favorable for
severe weather during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-032045-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
334 PM CDT Wed Aug 2 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a slight chance of a thunderstorm though this evening. Any
storms would pose a hazard to mariners.

Increasing northeast winds will bring a period of conditions that
are hazardous to small craft overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible again Thursday through Thursday
evening, and again could pose a hazard to boaters on the lake and
bay.

Conditions that are hazardous to small craft are likely Thursday
night into Friday night.

The chance of thunderstorms will continue at times through early
next week.

Skowronski/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:01 AM CDTSpecial Weather StatementGRBPortage, Waushara, Wood59 min
Aug 3, 9:05 AM CDTSpecial Weather StatementGRBCalumet, Outagamie, Shawano, Waupaca, Winnebago55 min
Aug 3, 10:02 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more58 min
Aug 3, 10:58 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc, Menominee, Oconto and 1 more62 min
Aug 3, 3:21 PM CDTGale WarningGRB30 hr
Aug 3, 3:41 PM CDTBeach Hazards StatementGRBDoor30 hr
Aug 3, 6:51 PM CDTSpecial Weather StatementGRBPortage, Waushara, Wood84 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.